Superconvergence and nonsuperconvergence of the shortley-weller approximations for dirichlet problems

Tetsuro Yamamoto, Qing Fang, Xiaojun Chen

Research output: Journal article publicationJournal articleAcademic researchpeer-review

15 Citations (Scopus)

Abstract

We are concerned with the numerical solutions of Dirichlet problems of elliptic equations. The convergence behavior of numerical solutions by using Shortley-Weller approximation is considered. We give three examples and prove that they have properties of nonsuperconvergence near any boundary point, superconvergence near a side and superconvergence near a corner, respectively.
Original languageEnglish
Pages (from-to)455-470
Number of pages16
JournalNumerical Functional Analysis and Optimization
Volume22
Issue number3-4
DOIs
Publication statusPublished - 1 Jan 2001
Externally publishedYes

Keywords

  • Dirichlet problems
  • Finite difference methods
  • Shortley-Weller approximation
  • Superconvergence

ASJC Scopus subject areas

  • Analysis
  • Signal Processing
  • Computer Science Applications
  • Control and Optimization

Cite this